# SDR QXEA0102014

- Difficulty date: November 28, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- Aircraft time: 33,478 hours, 40,605 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Rivet
- Condition: Loose
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - VERTICAL STABILIZER SMOKING RIVET JUST BELOW RIB 5 ON 50 PERCENT SPAR RT SIDE.  REPAIRED IAW HORIZON AIR EA 4-55-299.
